Matches in DBpedia 2015-10 for { <http://doi.org/10.1073/pnas.4.8.214> ?p ?o }
Showing triples 1 to 9 of
9
with 100 triples per page.
- pnas.4.8.214 doi "10.1073/pnas.4.8.214".
- pnas.4.8.214 isCitedBy Derrick_Norman_Lehmer.
- pnas.4.8.214 issue "8".
- pnas.4.8.214 journal "Proc Natl Acad Sci U S A".
- pnas.4.8.214 pages "214–218".
- pnas.4.8.214 pmc "1091449".
- pnas.4.8.214 title "Arithmetical theory of certain Hurwitzian continued fractions".
- pnas.4.8.214 volume "4".
- pnas.4.8.214 year "1918".